MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 18GA (4F) 1.35MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Model Number 384157
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Successful (single puncture) passage of picc catheter n.4 fr monolumen performed.No resistance in the catheter progression.However, when removing the guide wire, it presents important resistance.The catheter was washed with 50 ml of saline solution 0.9% to lubricate and facilitate guide wire removal.After several attempts, the guide wire is withdrawn.X-ray to confirm catheter positioning, internal kink visualized.Attempts were made to reposition the device, but without success.Catheter had to be removed due to malposition (high risk of dvt)¿.
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.

Brand Name
FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17108071
Report Number0001625425-2023-01100
Device Sequence Number2250702
Product Code FOZ
UDI-Device Identifier00886333209682
UDI-Public00886333209682
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Model Number384157
Device Catalogue Number384157
Device Lot Number11405521
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown